CaltechAUTHORS
  A Caltech Library Service

Shortcuts to spherically symmetric solutions: a cautionary note

Deser, S. and Franklin, J. and Tekin, B. (2004) Shortcuts to spherically symmetric solutions: a cautionary note. Classical and Quantum Gravity, 21 (22). pp. 5295-5296. ISSN 0264-9381. https://resolver.caltech.edu/CaltechAUTHORS:20170314-142458757

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170314-142458757

Abstract

Spherically symmetric solutions of generic gravitational models are optimally, and legitimately, obtained by expressing the action in terms of the surviving metric components. This shortcut is not to be overdone; however, a one-function ansatz invalidates it, as illustrated by the incorrect solutions of Wohlfarth (2004 Class. Quantum Grav. 21 1927).


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1088/0264-9381/21/22/N01DOIArticle
http://iopscience.iop.org/article/10.1088/0264-9381/21/22/N01/metaPublisherArticle
ORCID:
AuthorORCID
Deser, S.0000-0001-9285-9434
Additional Information:© 2004 IOP Publishing Ltd. Received 27 April 2004, in final form 20 September 2004. Published 29 October 2004. This work was supported by NSF grants PHY99-73935 and PHY04-01667.
Funders:
Funding AgencyGrant Number
NSFPHY99-73935
NSFPHY04-01667
Issue or Number:22
Classification Code:PACS number: 04.20.Fy
Record Number:CaltechAUTHORS:20170314-142458757
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170314-142458757
Official Citation:S Deser et al 2004 Class. Quantum Grav. 21 5295
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:75111
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:16 Mar 2017 17:45
Last Modified:03 Oct 2019 16:46

Repository Staff Only: item control page